# SDR CA970715024

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 5038004811
- Condition: Replaced
- Location: Internal
- Part time: 3,397 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED THAT DURING GEAR RETRACTION/EXTENSION CYLCES, THE TRANSIT LIGHT WOULD INTERMITTENTLY CYCLE ON AND OFF.   MAINTENANCE FOUND THE K1 RELAY WAS FAILING.  RELAY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
